Correction

Correction: A note on derivations and Jordan ideals in prime rings

  • Received: 14 June 2019 Accepted: 14 June 2019 Published: 17 June 2019
  • Citation: Gurninder S. Sandhu, Deepak Kumar. Correction: A note on derivations and Jordan ideals in prime rings[J]. AIMS Mathematics, 2019, 4(3): 684-685. doi: 10.3934/math.2019.3.684

    Related Papers:



  • 加载中


    [1] G. S. Sandhu, D. Kumar, A note on derivations and Jordan ideals of prime rings, AIMS Math., 2 (2017), 580-585. doi: 10.3934/Math.2017.4.580
    [2] C. L. Chuang, The additive subgroup generated by a polynomial, Israel J. Math., 59 (1987), 98-106.
    [3] V. de Filippis, On the annihilator of commutators with derivation in prime rings, Rend. Circ. Mat. Palermo, 49 (2000), 343-352.
  • Reader Comments
  • © 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1877) PDF downloads(950) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog